# SDR C2XA06SH096

- Difficulty date: July 20, 2006
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 12,667 hours, 12,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523115401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK CRACK WERE IDENTIFIED ON THE PAX AND SERVICE DOOR.  PAX DOOR CRACK LOCATED AT LOWER INBOARD HOLE ON FORWARD FRAME AT STRINGER 14L IN THE 7 O'CLOCK POSITION.  SERVICE DOOR HAS CRACK LOCATED ON AFT FRAME FORWARD SIDE AT STRINGER 7R IN THE 3 O’CLOCK POSITION.  MAINTENANCE REPAIRED THE SERVICE DOOR AND PAX DOOR IAW EC5310-01389.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
